Archives of Pediatric Infectious Diseases

Published by: Kowsar

Frequency of Pediatric Acute Respiratory Tract Infections in Iran; A Systematic Review

Ahmad Reza Shamshiri 1 , Alireza Fahimzad 2 , Seyed Ahmad Tabatabaie 2 , Farideh Shiva 2 , Maryam Kadivar 3 , Alireza Khatami 4 , Shadab Salehpour 5 and Abdollah Karimi 2 , *
Authors Information
1 Dental Research Center, School of Dentistry, Tehran University of Medical Sciences, IR Iran
2 Pediatric Infections Research Center, Shahid Beheshti University of Medical Sciences, IR Iran
3 Department of Pathology, Tehran University of Medical Sciences, IR Iran
4 Mofid Children's Hospital, Shahid Beheshti University of Medical Sciences, IR Iran
5 Pediatric Infections Research Center, Shahid Beheshti University of Medical Sciences, dr_akarimi@yahoo.com, IR Iran
Article information
  • Archives of Pediatric Infectious Diseases: 1 (2); 44-52
  • Published Online: July 15, 2013
  • Article Type: Review Article
  • Received: July 3, 2012
  • Accepted: August 8, 2012
  • DOI: 10.5812/pedinfect.9978

To Cite: Shamshiri A R , Fahimzad A, Tabatabaie S A , Shiva F , Kadivar M, et al. Frequency of Pediatric Acute Respiratory Tract Infections in Iran; A Systematic Review, Arch Pediatr Infect Dis. Online ahead of Print ; 1(2):44-52. doi: 10.5812/pedinfect.9978.

Abstract
© 2013, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments